Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Heart beats becomes high after bath and driving. suggestion?

During taking bath my heart beat becomes high and wish comeout soon from bathroom..and same condition occures during driving..what kind of symptoms r..
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
There are many reasons for having an increased heart rate. To effectively answer your question, I must ask you some questions.

1. What is your age and weight?
2. When did these symptoms begin?
3. Do you also become short-of-breath?
4. Do you have any chest pain during these episodes?
5. Do you become dizzy or light-headed during these episodes?
6. Do you have any pain anywhere during these episodes?
7. Do you take any medications (prescription, over-the-counter, or illegal)?

These questions are to help narrow the many diverse reasons for an increased heart rate.

Be well,
Dr. Kimberly
Answered: Sat, 24 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor